Alert archive / Tennessee / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 45, NWS Nashville, TN

May 20, 2018Davidson County, Williamson County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at May 20, 2018, 5:09 PM CDT for Davidson County, Williamson County, Tennessee. It was in force for 36 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 20, 2018, 5:09 PM CDT (22:09 UTC)
Expired
May 20, 2018, 5:45 PM CDT
In force
36 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Davidson County, TN, Williamson County, TN

The radar

The Nashville radar (KOHX), 37 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 20, 5:13 PM CDTTSTM WND DMG1 S Belle Meade, TNAMATEUR RADIO OPERATOR REPORTS NUMEROUS TREES DOWN IN THE BLACKBURN AVENUE AREA OF BELLE MEADE
May 20, 5:15 PM CDTTSTM WND DMG4 Wsw Belle Meade, TNA LARGE TREE SNAPPED AND FELL ON A HOUSE CAUSING ROOF DAMAGE ON CROSS TIMBERS DR.
May 20, 5:15 PM CDTTSTM WND DMG5 Sw Nashville, TNNUMEROUS TREES BLOWN DOWN IN THE BELLE MEADE, GREEN HILLS AND BELLEVUE AREA. IN GREEN HILLS, TREES WERE BLOWN DOWN AT THE INTERSECTION OF ESTES RD AND WOODLAWN DRIVE. IN BELLE MEADE, TREES WERE DOWN AT HARDING PLACE AND WESTOVER AVENUE, NEAR BELLE MEADE COUNTR
May 20, 5:15 PM CDTTSTM WND DMG5 Sw Nashville, TNNUMEROUS TREES BLOWN DOWN IN THE BELLE MEADE, GREEN HILLS AND BELLEVUE AREA. IN GREEN HILLS, TREES WERE BLOWN DOWN AT THE INTERSECTION OF ESTES RD AND WOODLAWN DRIVE. IN BELLE MEADE, TREES WERE DOWN AT HARDING PLACE AND WESTOVER AVENUE, NEAR BELLE MEADE COUNTR
May 20, 5:15 PM CDTTSTM WND DMG5 Sw Nashville, TNTREE BLOWN DOWN ONTO A CARPORT IN BELLE MEADE.
May 20, 5:16 PM CDTTSTM WND DMG4 Sw Belle Meade, TNGAS STATION AWNING WAS DAMAGED AT THE INTERSECTION OF OLD HICKORY BLVD AND HWY 70.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.2 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2018-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 141 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2018-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
141 J/kg
Mixed-layer CIN
-344 J/kg
Mixed-layer LCL
1552 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

984 
WUUS54 KOHX 202209
SVROHX
TNC037-187-202245-
/O.NEW.KOHX.SV.W.0045.180520T2209Z-180520T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Nashville TN
509 PM CDT SUN MAY 20 2018

The National Weather Service in Nashville has issued a

* Severe Thunderstorm Warning for...
  Southwestern Davidson County in Middle Tennessee...
  North central Williamson County in Middle Tennessee...

* Until 545 PM CDT.

* At 509 PM CDT, a severe thunderstorm was located near Fairview, or
  near Franklin, moving north at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Franklin, Brentwood, Forest Hills, Oak Hill, Belle Meade, Bellevue
  and Natchez Trace At Highway 96.

This includes the following highways...
 Interstate 40 between mile markers 193 and 202.
 Interstate 65 between mile markers 64 and 79.
 Interstate 24 near mile marker 56.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3608 8669 3586 8685 3594 8706 3611 8702
      3613 8700 3618 8699
TIME...MOT...LOC 2209Z 202DEG 8KT 3598 8693 

HAIL...1.00IN
WIND...60MPH
 
$$

Rose
1 follow-up statement
745 
WWUS54 KOHX 202233
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
533 PM CDT SUN MAY 20 2018

TNC037-187-202245-
/O.CON.KOHX.SV.W.0045.000000T0000Z-180520T2245Z/
Davidson TN-Williamson TN-
533 PM CDT SUN MAY 20 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTHWESTERN DAVIDSON AND NORTH CENTRAL WILLIAMSON COUNTIES...

At 532 PM CDT, a severe thunderstorm was located over Belle Meade, or
near Nashville, and is nearly stationary.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Trained weather spotters.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Franklin, Brentwood, Forest Hills, Oak Hill, Belle Meade, Bellevue
and Natchez Trace At Highway 96.

This includes the following highways...
 Interstate 40 between mile markers 193 and 202.
 Interstate 65 between mile markers 64 and 79.
 Interstate 24 near mile marker 56.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a DANGEROUS SITUATION. This storm is producing widespread 
wind damage across Belle Meade. SEEK SHELTER NOW inside a sturdy 
structure and stay away from windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3608 8669 3586 8685 3594 8706 3611 8702
      3613 8700 3618 8699
TIME...MOT...LOC 2232Z 212DEG 4KT 3609 8685 

HAIL...1.00IN
WIND...60MPH
 
$$

Rose

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 2:29 PM CDT, 2 hours 40 minutes earlier.

Area forecast discussion, May 20, 2:29 PM CDT, 2 hours 40 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
229 PM CDT Sun May 20 2018

.DISCUSSION...

Active weather pattern remains for the forecast period over the
mid state, with some breaks during the overnight hours and
towards the end of the work week. Chances for showers and
thunderstorms plague most of the forecast, and even look to
continue next weekend and the beginning of next week.

Today is looking similar to yesterday, with daytime heating
breaking out cu over the area. MUCAPE values are on the rise, with
most of the area looking to see between 1000-2500 J/kg. However,
like most days so far in May, deep layer shear is very weak and
similar to a summer pattern. This weak shear is also evident with
weak storm motion, which isn't doing much to help out developing
cu and showers early this afternoon. As daytime heating continues,
additional showers and thunderstorms look to develop, and possibly
carry over from western TN similar to last night. A few CAM's like
the HRRR and WRF-ARW suggest scattered thunderstorms will develop
near the TN River late this afternoon and progress slowly towards
I-65, before dissipating rapidly around 9 PM likely due to the
loss of diurnal support. CAM's also suggested the developing
showers and storms in the southeast part of the area, and are
currently popping up early this afternoon. Kept chance pops across
the area for the afternoon, and carrying over into the evening
around and east of I-65. A few showers and possibly a thunderstorm
may continue into the early morning hours as well. Any stronger
cells that develop may drop some hail and produce some gusty
winds as well.

For Monday, upper ridging slowly begins to slide eastward, and the
Plains trough moves towards the Great Lakes region as an upper
closed low weakens over the Gulf Coast states. This should keep
southerly flow present in the low levels, and bring more moisture
into the area. PWAT values climb above 1.5 inches for most of the
mid state and even get close to 2 inches for parts of the
northwest. MUCAPE values climb again in the afternoon, with the
higher values >2000 J/kg holding strong in the northwest part of
the CWA. With storm motions even slower than today with the
absence of any strong upper wave, and weak shear as well, showers
and thunderstorms that develop in the afternoon will be able to
produce heavy rainfall in a short timeframe. Any localized areas
that receive training of storms or any stagnant heavy rain from
slow storm progression may receive flooding, in addition to any
gusty winds and small hail with the stronger cores.

Tuesday and Wednesday look similar, with the upper flow pattern
becoming more zonal ahead of the next ridge. Kept schc/chc pops in
for now as abundant moisture and diurnal showers and storms will
be possible. Wednesday night through Friday morning looks to be
the driest period in the forecast as the upper ridge moves
overhead. Similar to the previous few days went ahead and kept in
mention of schc pops for the isolated shower/storm that could pop
up in the afternoon, mainly south of I-40.

A tropical low tries to develop over the Gulf Coast, and the
GFS/ECMWF begin to show different solutions at this point. Both
models agree on keeping the mid state wet through the weekend, and
have a strong trough dig southward from the Plains/Midwest
Saturday through early Tuesday. This will keep south/southwesterly
flow in the low levels, which will keep moisture advection over
the region and thus chances for showers and storms in the
forecast. Greatest chances will remain during the afternoon hours,
again largely due to diurnal support. Looking further past the end
of the forecast Monday shows the upper trough closing off over the
Gulf Coast states, which unfortunately looks to continue rain
chances through at least Wednesday next week.

&&

.AVIATION...
18Z TAF DISCUSSION.

CKV/BNA/MQY/CSV...Overall VFR conditions expected thru 21/18Z.
With convection developing S of terminals presently, will only
mention VCTS potential thru 21/01Z. This activity could develop
further north across the mid state too thru 21/01z although
air mass north of present convection area more worked over.
Current activity most likely based on initiation from an outflow
boundary for yesterday late afternoon/evenings convection. Per
this reasoning, will only mention VCTS at terminals thru afternoon
hrs with best chance per orographic lifting influences CSV. Per
the diurnal driven nature of this convection, most convection
should dissipate by 21/01Z. Maybe some MVFR fog 21/08Z-21/16Z CSV
per clearing skies, light to calm winds, and best overall potential
for low level moisture condensation with rainfall currently
in this area. Models not depicting as well weak shortwave passage
approaching NW portions of mid state around 21/12Z as previously,
but can not totally rule out, and thus will shift time scale
impacts for terminals by a couple of hrs or two forward. Per
diurnal impacts kicking in also, along with weakness in overall
upper ridging dynamics expected, expect at least VCTS potential
at all terminals by 21/16Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      69  86  67  86  68 /  20  50  20  40  20
Clarksville    67  83  66  84  65 /  40  50  40  40  10
Crossville     63  79  62  78  62 /  20  60  30  50  20
Columbia       66  84  65  84  65 /  30  50  20  40  20
Lawrenceburg   65  83  63  84  64 /  40  50  20  40  20
Waverly        67  83  65  84  66 /  50  50  20  40  20

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DISCUSSION......Barnwell
AVIATION........31
Hazardous weather outlook, May 20, 3:41 PM CDT, 1 hour 28 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Nashville TN
341 PM CDT Sun May 20 2018

TNZ005>011-023>034-056>066-075-077>080-093>095-211000-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
341 PM CDT Sun May 20 2018

This Hazardous Weather Outlook is for portions of Middle
Tennessee.

.DAY ONE...This Afternoon and Tonight

Isolated to scattered thunderstorms are forecast through tonight.
A few of these thunderstorms through at least the early evening
hours may become strong to severe, producing brief heavy
rainfall, gusty to damaging winds, and possibly localized
flooding.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Scattered to numerous thunderstorms are forecast for Monday. A few
of these thunderstorms may become strong, producing brief heavy
rainfall, gusty winds, and possibly localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed for the remainder of this
afternoon and again on Monday.

Spotter Thunderstorm Reporting Criteria...
Tornado
Funnel Cloud
Hail >= 1/2 inch
Winds > 50 MPH (Measured)
Structural Damage
Trees or Power Lines Down

31

In the hours before

Special weather statement, May 20, 2:10 PM CDT, 2 hours 59 minutes before
Special Weather Statement
National Weather Service Nashville TN
210 PM CDT SUN MAY 20 2018

TNZ077-079-202000-
Coffee TN-Grundy TN-
210 PM CDT SUN MAY 20 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COFFEE AND WESTERN
GRUNDY COUNTIES UNTIL 300 PM CDT...

At 210 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Tracy City, or 15 miles southeast of Manchester,
moving northwest at 5 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Monteagle, Altamont, Coalmont, Pelham and Hillsboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3526 8590 3529 8592 3529 8593 3530 8594
      3531 8594 3531 8595 3530 8596 3531 8596
      3532 8599 3537 8608 3553 8587 3552 8584
      3551 8582 3551 8581 3536 8570 3524 8586
TIME...MOT...LOC 1910Z 135DEG 5KT 3536 8584

31
Local storm report, May 20, 2:47 PM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
247 PM CDT SUN MAY 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0218 PM     TSTM WND DMG     10 SW ALTAMONT          35.33N  85.85W
05/20/2018                   GRUNDY             TN   911 CALL CENTER

            CALLED GRUNDY COUNTY DISPATCH. SEVERAL TREES REPORTED
            DOWNED ACROSS WESTERN PORTIONS OF THE COUNTY WEST OF
            COALMONT NEAR THE GRUNDY/COFFEE COUNTY LINE.

&&

EVENT NUMBER OHX1800041

31
Special weather statement, May 20, 2:59 PM CDT, 2 hours 10 minutes before
Special Weather Statement
National Weather Service Nashville TN
259 PM CDT SUN MAY 20 2018

TNZ060-061-095-202030-
Maury TN-Giles TN-Marshall TN-
259 PM CDT SUN MAY 20 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MARSHALL...SOUTHEASTERN
MAURY AND NORTH CENTRAL GILES COUNTIES UNTIL 330 PM CDT...

At 259 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles southeast of Mount Pleasant, or 13 miles west of Lewisburg,
moving northeast at 40 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Columbia, Lewisburg, Lynnville, I-65 East Of Columbia and Culleoka.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3531 8699 3542 8716 3571 8694 3557 8666
TIME...MOT...LOC 1959Z 217DEG 36KT 3543 8702

31
Special weather statement, May 20, 3:03 PM CDT, 2 hours 6 minutes before
Special Weather Statement
National Weather Service Nashville TN
303 PM CDT SUN MAY 20 2018

TNZ095-202015-
Giles TN-
303 PM CDT SUN MAY 20 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GILES COUNTY UNTIL
315 PM CDT...

At 303 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles north of Pulaski, moving northeast at 10 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Lynnville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3535 8722 3537 8722 3543 8714 3542 8705
      3537 8696 3525 8705
TIME...MOT...LOC 2003Z 206DEG 7KT 3537 8710

31
Special weather statement, May 20, 3:29 PM CDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Nashville TN
329 PM CDT SUN MAY 20 2018

TNZ075-077-202100-
Coffee TN-Bedford TN-
329 PM CDT SUN MAY 20 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COFFEE AND
SOUTHEASTERN BEDFORD COUNTIES UNTIL 400 PM CDT...

At 328 PM CDT, Doppler radar was tracking a strong thunderstorm over
Tullahoma, or 9 miles southwest of Manchester, moving northeast at 30
mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Manchester, Tullahoma, Normandy, Raus and Arnold AFB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3536 8625 3537 8628 3538 8625 3539 8628
      3540 8626 3541 8625 3541 8629 3538 8633
      3536 8633 3536 8635 3557 8626 3550 8601
      3535 8610 3536 8616 3535 8616 3536 8618
      3534 8620 3535 8623 3534 8626
TIME...MOT...LOC 2028Z 205DEG 24KT 3539 8622

31
Special weather statement, May 20, 3:49 PM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Nashville TN
349 PM CDT SUN MAY 20 2018

TNZ005-202115-
Stewart TN-
349 PM CDT SUN MAY 20 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN STEWART COUNTY UNTIL
415 PM CDT...

At 349 PM CDT, Doppler radar was tracking a strong thunderstorm 13
miles north of Paris Landing State Park. This storm was nearly
stationary.

Winds in excess of 40 mph will be possible with this storm.

This storm will remain over mainly rural areas of northwestern
Stewart County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3667 8793 3656 8804 3660 8804 3663 8806
      3664 8806 3666 8807 3668 8807 3668 8802
TIME...MOT...LOC 2049Z 291DEG 2KT 3662 8807

31

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 12:57 PM CDTSpecial Weather StatementOHXCoffee33 min
May 20, 1:10 PM CDTSpecial Weather StatementOHXMarshall65 min
May 20, 1:29 PM CDTSpecial Weather StatementOHXMarshall31 min
May 20, 2:06 PM CDTSpecial Weather StatementOHXWayne24 min
May 20, 2:10 PM CDTSpecial Weather StatementOHXGrundy50 min
May 20, 2:18 PM CDTSevere Thunderstorm WarningOHXCoffee, Grundy27 min
May 20, 2:59 PM CDTSpecial Weather StatementOHXMarshall31 min
May 20, 3:03 PM CDTSpecial Weather StatementOHXGiles12 min
May 20, 3:07 PM CDTSevere Thunderstorm WarningOHXGiles, Maury23 min
May 20, 3:29 PM CDTSpecial Weather StatementOHXCoffee31 min
May 20, 4:49 PM CDTSevere Thunderstorm WarningOHXMontgomery, Robertson26 min
May 20, 4:52 PM CDTSevere Thunderstorm WarningOHXDavidson23 min
May 20, 5:01 PM CDTSevere Thunderstorm WarningOHXDickson, Hickman29 min
May 20, 5:13 PM CDTSevere Thunderstorm WarningOHXMontgomery, Robertson32 min
May 20, 5:24 PM CDTSevere Thunderstorm WarningOHXRobertson36 min
May 20, 5:52 PM CDTSevere Thunderstorm WarningOHXDavidson, Sumner38 min
May 20, 6:00 PM CDTSevere Thunderstorm WarningOHXDickson30 min
May 20, 6:06 PM CDTSevere Thunderstorm WarningOHXRobertson, Sumner24 min
May 20, 6:15 PM CDTSevere Thunderstorm WarningOHXRobertson, Sumner45 min
May 20, 6:24 PM CDTSevere Thunderstorm WarningOHXMontgomery20 min
May 20, 6:38 PM CDTSevere Thunderstorm WarningOHXMacon, Sumner37 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.